# SDR ASOA201712301002

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT RAIL SEGMENT CORRODED AT FS 483.00-572.00 CORRODED IN SEVERAL AREAS. REMOVED AND REPLACED LT SIDE WALL SEAT RAIL SEGMENT AT  483.00-572.00 IAW AMM 53-00-49-000-801-A03, EC/TC REO 670-53-00-343 AND REO 670-53-00-343 REV M AS WRITTEN.
